# SDR 2004UALA00862

- Difficulty date: September 7, 2004
- Submitted: October 26, 2004
- Operation: Air carrier
- Aircraft: N565UA
- Make and model: Boeing 757222
- Aircraft serial: 26669
- Aircraft time: 39,716 hours, 14,667 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN AT BS 1681, RBL 55, THE R4 DOOR LOWER SILL WAS FOUND CRACKED.  MAJOR REPAIR ACCOMPLISHED.  REPAIRED DOOR SILL AT R-4 DOOR WITH A DOUBLER.
